JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 1, Article 7
Inequalities on Polynomial Heights

    Authors: Laurentiu Panaitopol, Doru Stefanescu,  
    Keywords: Inequalities, Polynomials  
    Date Received: 21/06/00  
    Date Accepted: 26/10/00  
    Subject Codes:


    Editors: Hillel Gauchman,  

We give explicit bounds for the absolute values of the coefficients of the divisors of a complex polynomial. They are expressed in function of the coefficients and of upper and lower bounds for the roots. These bounds are compared with other estimates, in particular with the inequality of Beauzamy [B. Beauzamy, Products of polynomials and a priori estimates for coefficients in polynomial decompositions: A sharp result, J. Symbolic Computation, 13, 463 - 472 (1992)]. Through examples it is proved that for some cases our evaluations give better upper limits.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login